# SDR UIEA2024112901133

- Difficulty date: November 29, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 107,690 hours, 20,903 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Seal
- Condition: Damaged
- Location: Elt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT CLOSET PORTABLE ELT AUTO RELEASE SEAL DAMAGED P/N 1151324-1M366 S/N 1151324-08345( REMOVED AND REPLACED PORTABLE ELT IAW B767-300 AMM 25-63-03. OPS CHK OK )
